Erratum to “Representation theory of MV-algebras” [Ann. Pure Appl. Logic 161 ]

Annals of Pure and Applied Logic 163 (9):1358 (2012)

Abstract
In this paper we develop a general representation theory for MV-algebras. We furnish the appropriate categorical background to study this problem. Our guide line is the theory of classifying topoi of coherent extensions of universal algebra theories. Our main result corresponds, in the case of MV-algebras and MV-chains, to the representation of commutative rings with unit as rings of global sections of sheaves of local rings. We prove that any MV-algebra is isomorphic to the MV-algebra of all global sections of a sheaf of MV-chains on a compact topological space. This result is intimately related to McNaughton’s theorem, and we explain why our representation theorem can be viewed as a vast generalization of McNaughton’s theorem. In spite of the language used in this abstract, we have written this paper in the hope that it can be read by experts in MV-algebras but not in sheaf theory, and conversely
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2012.03.002
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,149
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Finite Axiomatizability in Łukasiewicz Logic.Daniele Mundici - 2011 - Annals of Pure and Applied Logic 162 (12):1035-1047.

Add more citations

Similar books and articles

Ann. Pure Appl. Logic : Erratum to “Coalgebraic Logic” 96 277–317.Lawrence S. Moss - 1999 - Annals of Pure and Applied Logic 99 (1-3):241-259.
Representation Theory of MV-Algebras.Eduardo J. Dubuc & Yuri A. Poveda - 2010 - Annals of Pure and Applied Logic 161 (8):1024-1046.
The Logic of Peirce Algebras.Maarten De Rijke - 1995 - Journal of Logic, Language and Information 4 (3):227-250.
The Logic of Peirce Algebras.Maarten Rijke - 1995 - Journal of Logic, Language and Information 4 (3):227-250.
Subdirectly Irreducible State-Morphism BL-Algebras.Anatolij Dvurečenskij - 2011 - Archive for Mathematical Logic 50 (1-2):145-160.
Advances in the Theory of μŁΠ Algebras.Enrico Marchioni & Luca Spada - 2011 - Logic Journal of the IGPL 19 (3):476-489.

Analytics

Added to PP index
2013-10-27

Total views
36 ( #255,547 of 2,289,307 )

Recent downloads (6 months)
4 ( #309,713 of 2,289,307 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature